MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 ELCTRNC GAS BLENDER 5 LPM
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H.11 livanova deutschland manufactures the electronic gas blender, the event occurred in australia.Through follow up communication with the perfusionist, it was learned that the gas blender lines remained connected throughout the procedure and it functioned correctly until the team attempted to exit the cockpit screen.It was confirmed that the fault occurred only once.A basic functional check has been performed as part of the technical activities and device is currently in use without any reported issues.Serial read out files (real time device parameters and setting recording file) have been collected for analysis.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that the essenz cockpit showed the error gas blender defective (e1000).The issue occurred during procedure.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11.A review of the device¿s service history confirmed that no similar events have been communicated to livanova since the date of manufacturing.A review of complaints database did not identify any trends associated with this type of fault.Following the investigation, the root cause could not be conclusively determined.However, the possibility that the event resulted from a temporary and isolated malfunction of the gas blender cannot be excluded.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRONIC GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
arvada, CO 
MDR Report Key23376795
Report Number9611109-2025-90466
Device Sequence Number8870904
Product Code DTX
UDI-Device Identifier04033817900696
UDI-Public(01)04033817900696(11)240820
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS5 ELCTRNC GAS BLENDER 5 LPM
Device Catalogue Number25-28-68
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured08/20/2024
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown